Vol. 64, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Existence of oscillatory solutions and asymptotic behavior for a class of third order linear differential equations

Lynn Harry Erbe

Vol. 64 (1976), No. 2, 369–385
Abstract

Criteria are obtained for the existence of oscillatory solutions to the third order differential equation y′′′ + p(t)y′′ + q(t)y+ r(t)y = 0. The asymptotic behavior of nonoscillatory solutions is also discussed, under the assumption that the equation has oscillatory solutions. Of primary concern are the cases when p(t) does not change sign and q(t) 0, r(t) > 0, for which fewer criteria exist.

Mathematical Subject Classification 2000
Primary: 34C10
Milestones
Received: 11 November 1975
Published: 1 June 1976
Authors
Lynn Harry Erbe